Zur Theorie der H-abgeschlossenen Erweiterungen.

Jürgen Flachsmeyer

Mathematische Zeitschrift (1966)

  • Volume: 94, page 349-381
  • ISSN: 0025-5874; 1432-1823

How to cite


Flachsmeyer, Jürgen. "Zur Theorie der H-abgeschlossenen Erweiterungen.." Mathematische Zeitschrift 94 (1966): 349-381. <http://eudml.org/doc/170632>.

author = {Flachsmeyer, Jürgen},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {349-381},
title = {Zur Theorie der H-abgeschlossenen Erweiterungen.},
url = {http://eudml.org/doc/170632},
volume = {94},
year = {1966},

AU - Flachsmeyer, Jürgen
TI - Zur Theorie der H-abgeschlossenen Erweiterungen.
JO - Mathematische Zeitschrift
PY - 1966
VL - 94
SP - 349
EP - 381
KW - topology
UR - http://eudml.org/doc/170632
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.